# SDR R61A201901170065

- Difficulty date: January 17, 2019
- Submitted: January 18, 2019
- Operation: Air carrier
- Aircraft: N419YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000384
- Aircraft time: 13,368 hours, 9,034 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Track
- Condition: Obstructed
- Location: Cabin Door
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR DIFFICULT TO OPEN. CLEANED L1 DOOR TRACKS. C/W OPS CHECK PER AMM 52-11-00. NO DEFECTS NOTED.
